# SDR 97ZZZX3015

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10A
- Condition: Cracked
- Location: Zone 3 Sta 45
- Part time: 21,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED PROPELLER BLADE ONLY.  REMOVED DEICER BOOT, FOUND FIBERGLASS CRACKED IN THE DEICER AREA ON THE LEADING EDGE NEXT TO NICKEL SHEATH.  THE CRACK EXTENDED 2.50 INCHES FROM THE LEADING EDGE TOWARD THE TRAILING EDGE.  THE BLADE IS SHOWING SIGNS OF TWISTING IN THIS AREA.
